Alert archive / Mississippi / Freeze Warnings in 2014
Freeze Warning 3, NWS Jackson, MS
NWS Jackson, MS issued this freeze warning at Oct 31, 2014, 3:23 AM CDT for 20 counties in Mississippi. It took effect at Nov 1, 2014, 4:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2014, 3:23 AM CDT (08:23 UTC)
- In effect from
- Nov 1, 2014, 4:00 AM CDT
- Expired
- Nov 1, 2014, 9:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Jackson, MS
Counties Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Clay County, MS, Grenada County, MS, Holmes County, MS, Kemper County, MS, Lauderdale County, MS, Leake County, MS, Leflore County, MS, Lowndes County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Sunflower County, MS, Webster County, MS, Winston County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 119 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2092 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
267 WWUS74 KJAN 310823 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 323 AM CDT FRI OCT 31 2014 ...SUBFREEZING TEMPERATURES LIKELY TONIGHT NORTH AND POSSIBLE AREAWIDE SUNDAY MORNING... MSZ018-019-025>033-036>039-044>046-051-052-312030- /O.NEW.KJAN.FZ.W.0003.141101T0900Z-141101T1400Z/ /O.NEW.KJAN.FZ.A.0003.141102T0600Z-141102T1400Z/ BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE- NESHOBA-KEMPER-NEWTON-LAUDERDALE- INCLUDING THE CITIES OF...CLEVELAND...INDIANOLA...RULEVILLE... GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON... WINONA...EUPORA...MABEN...MATHISTON...WEST POINT...COLUMBUS... ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...CARTHAGE...PHILADELPHIA...PEARL RIVER...DE KALB... SCOOBA...NEWTON...UNION...DECATUR...CONEHATTA...MERIDIAN 323 AM CDT FRI OCT 31 2014 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * TEMPERATURES: 30 TO 32 DEGREES. * TIMING: 4 AM TO 9 AM CDT SATURDAY MORNING. * IMPACTS: TENDER OUTDOOR VEGETATION MAY BE DAMAGED BY SUBFREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-035-040>043-047>050- 053>066-072>074-312030- /O.NEW.KJAN.FZ.A.0003.141102T0600Z-141102T1400Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON- HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN- SCOTT-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... GREENVILLE...BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK... ANGUILLA...YAZOO CITY...RIDGELAND...MADISON...CANTON... VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND...FOREST... MORTON...PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON... MAGEE...MENDENHALL...TAYLORSVILLE...RALEIGH...BAY SPRINGS... HEIDELBERG...QUITMAN...STONEWALL...SHUBUTA...FAYETTE...NATCHEZ... BUDE...ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON... PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL... COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 323 AM CDT FRI OCT 31 2014 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * TEMPERATURES: 28 TO 32 DEGREES. * TIMING: MIDNIGHT TO 8 AM CST SUNDAY MORNING. * IMPACTS: TENDER OUTDOOR VEGETATION MAY BE DAMAGED BY SUBFREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 22
4 follow-up statements
987 WWUS74 KJAN 311927 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 227 PM CDT FRI OCT 31 2014 ...SUBFREEZING TEMPERATURES POSSIBLE FOR A PART OF THE AREA TONIGHT AND EXPECTED AREAWIDE SUNDAY MORNING... MSZ018-019-025>033-036>039-044>046-051-052-010330- /O.CON.KJAN.FZ.W.0003.141101T0900Z-141101T1400Z/ /O.CON.KJAN.FZ.A.0003.141102T0600Z-141102T1400Z/ BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE- NESHOBA-KEMPER-NEWTON-LAUDERDALE- INCLUDING THE CITIES OF...CLEVELAND...INDIANOLA...RULEVILLE... GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON... WINONA...EUPORA...MABEN...MATHISTON...WEST POINT...COLUMBUS... ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...CARTHAGE...PHILADELPHIA...PEARL RIVER...DE KALB... SCOOBA...NEWTON...UNION...DECATUR...CONEHATTA...MERIDIAN 227 PM CDT FRI OCT 31 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT LATE TONIGHT. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING. * TEMPERATURES: 30 TO 32 DEGREES. * TIMING: 5 AM TO 8 AM CDT SATURDAY MORNING. * IMPACTS: TENDER OUTDOOR VEGETATION MAY BE DAMAGED BY SUBFREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-035-040>043-047>050- 053>066-072>074-010330- /O.CON.KJAN.FZ.A.0003.141102T0600Z-141102T1400Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON- HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN- SCOTT-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... GREENVILLE...BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK... ANGUILLA...YAZOO CITY...RIDGELAND...MADISON...CANTON... VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND...FOREST... MORTON...PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON... MAGEE...MENDENHALL...TAYLORSVILLE...RALEIGH...BAY SPRINGS... HEIDELBERG...QUITMAN...STONEWALL...SHUBUTA...FAYETTE...NATCHEZ... BUDE...ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON... PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL... COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 227 PM CDT FRI OCT 31 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING. * TEMPERATURES: 28 TO 32 DEGREES. * TIMING: 2 AM TO 8 AM CST SUNDAY MORNING. * IMPACTS: TENDER OUTDOOR VEGETATION WILL LIKELY BE DAMAGED BY SUBFREEZING TEMPERATURES FOR A SEVERAL HOUR DURATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CME
802 WWUS74 KJAN 010155 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 855 PM CDT FRI OCT 31 2014 ...SUBFREEZING TEMPERATURES POSSIBLE FOR A PART OF THE AREA TONIGHT AND EXPECTED AREAWIDE SUNDAY MORNING... MSZ018-019-025>033-036>039-044>046-051-052-011000- /O.CON.KJAN.FZ.W.0003.141101T0900Z-141101T1400Z/ /O.CON.KJAN.FZ.A.0003.141102T0600Z-141102T1400Z/ BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE- NESHOBA-KEMPER-NEWTON-LAUDERDALE- INCLUDING THE CITIES OF...CLEVELAND...INDIANOLA...RULEVILLE... GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON... WINONA...EUPORA...MABEN...MATHISTON...WEST POINT...COLUMBUS... ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...CARTHAGE...PHILADELPHIA...PEARL RIVER...DE KALB... SCOOBA...NEWTON...UNION...DECATUR...CONEHATTA...MERIDIAN 855 PM CDT FRI OCT 31 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * TEMPERATURES: 30 TO 32 DEGREES. * TIMING: 5 AM TO 8 AM CDT SATURDAY MORNING. * IMPACTS: TENDER OUTDOOR VEGETATION MAY BE DAMAGED BY SUBFREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-035-040>043-047>050- 053>066-072>074-011000- /O.CON.KJAN.FZ.A.0003.141102T0600Z-141102T1400Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON- HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN- SCOTT-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... GREENVILLE...BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK... ANGUILLA...YAZOO CITY...RIDGELAND...MADISON...CANTON... VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND...FOREST... MORTON...PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON... MAGEE...MENDENHALL...TAYLORSVILLE...RALEIGH...BAY SPRINGS... HEIDELBERG...QUITMAN...STONEWALL...SHUBUTA...FAYETTE...NATCHEZ... BUDE...ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON... PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL... COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 855 PM CDT FRI OCT 31 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * TEMPERATURES: 28 TO 32 DEGREES. * TIMING: 2 AM TO 8 AM CST SUNDAY MORNING. * IMPACTS: TENDER OUTDOOR VEGETATION WILL LIKELY BE DAMAGED BY SUBFREEZING TEMPERATURES FOR A SEVERAL HOUR DURATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 27
852 WWUS74 KJAN 010901 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 401 AM CDT SAT NOV 1 2014 ...SUBFREEZING TEMPERATURES POSSIBLE FOR A PART OF THE AREA THIS MORNING AND EXPECTED AREAWIDE SUNDAY MORNING... MSZ018-019-025>033-036>039-044>046-051-052-011715- /O.UPG.KJAN.FZ.A.0003.141102T0600Z-141102T1400Z/ /O.NEW.KJAN.FZ.W.0004.141102T0600Z-141102T1400Z/ /O.CON.KJAN.FZ.W.0003.000000T0000Z-141101T1400Z/ BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE- NESHOBA-KEMPER-NEWTON-LAUDERDALE- INCLUDING THE CITIES OF...CLEVELAND...INDIANOLA...RULEVILLE... GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON... WINONA...EUPORA...MABEN...MATHISTON...WEST POINT...COLUMBUS... ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...CARTHAGE...PHILADELPHIA...PEARL RIVER...DE KALB... SCOOBA...NEWTON...UNION...DECATUR...CONEHATTA...MERIDIAN 401 AM CDT SAT NOV 1 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM CDT TO 8 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM CDT TO 8 AM CST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TEMPERATURES: 30 TO 32 DEGREES. * TIMING: 5 AM TO 8 AM CDT SATURDAY MORNING. * IMPACTS: TENDER OUTDOOR VEGETATION MAY BE DAMAGED BY SUBFREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-035-040>043-047>050- 053>066-072>074-011715- /O.UPG.KJAN.FZ.A.0003.141102T0600Z-141102T1400Z/ /O.NEW.KJAN.FZ.W.0004.141102T0600Z-141102T1400Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON- HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN- SCOTT-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... GREENVILLE...BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK... ANGUILLA...YAZOO CITY...RIDGELAND...MADISON...CANTON... VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND...FOREST... MORTON...PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON... MAGEE...MENDENHALL...TAYLORSVILLE...RALEIGH...BAY SPRINGS... HEIDELBERG...QUITMAN...STONEWALL...SHUBUTA...FAYETTE...NATCHEZ... BUDE...ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON... PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL... COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 401 AM CDT SAT NOV 1 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM CDT TO 8 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM CDT TO 8 AM CST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES: 28 TO 32 DEGREES. * TIMING: 2 AM TO 8 AM CST SUNDAY MORNING. * IMPACTS: TENDER OUTDOOR VEGETATION WILL LIKELY BE DAMAGED BY SUBFREEZING TEMPERATURES FOR A SEVERAL HOUR DURATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 15
717 WWUS74 KJAN 011423 AAA NPWJAN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 923 AM CDT SAT NOV 1 2014 ...SUBFREEZING TEMPERATURES EXPECTED AREAWIDE SUNDAY MORNING... MSZ018-019-025>033-036>039-044>046-051-052-012230- /O.EXP.KJAN.FZ.W.0003.000000T0000Z-141101T1400Z/ /O.CON.KJAN.FZ.W.0004.141102T0600Z-141102T1400Z/ BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE- NESHOBA-KEMPER-NEWTON-LAUDERDALE- INCLUDING THE CITIES OF...CLEVELAND...INDIANOLA...RULEVILLE... GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON... WINONA...EUPORA...MABEN...MATHISTON...WEST POINT...COLUMBUS... ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...CARTHAGE...PHILADELPHIA...PEARL RIVER...DE KALB... SCOOBA...NEWTON...UNION...DECATUR...CONEHATTA...MERIDIAN 923 AM CDT SAT NOV 1 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT TO 8 AM CST SUNDAY... ...FREEZE WARNING HAS EXPIRED... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT TO 8 AM CST SUNDAY. THIS FREEZE WARNING FOR THIS MORNING HAS EXPIRED. * TEMPERATURES: 28 TO 32 DEGREES. * TIMING: 2 AM TO 8 AM CDT SUNDAY MORNING. * IMPACTS: TENDER OUTDOOR VEGETATION MAY BE DAMAGED BY SUBFREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-035-040>043-047>050- 053>066-072>074-012230- /O.CON.KJAN.FZ.W.0004.141102T0600Z-141102T1400Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON- HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN- SCOTT-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... GREENVILLE...BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK... ANGUILLA...YAZOO CITY...RIDGELAND...MADISON...CANTON... VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND...FOREST... MORTON...PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON... MAGEE...MENDENHALL...TAYLORSVILLE...RALEIGH...BAY SPRINGS... HEIDELBERG...QUITMAN...STONEWALL...SHUBUTA...FAYETTE...NATCHEZ... BUDE...ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON... PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL... COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 923 AM CDT SAT NOV 1 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT TO 8 AM CST SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT TO 8 AM CST SUNDAY. * TEMPERATURES: 28 TO 32 DEGREES. * TIMING: 2 AM TO 8 AM CST SUNDAY MORNING. * IMPACTS: TENDER OUTDOOR VEGETATION WILL LIKELY BE DAMAGED BY SUBFREEZING TEMPERATURES FOR A SEVERAL HOUR DURATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this freeze warning went out at Oct 30, 8:47 PM CDT, 6 hours 36 minutes earlier.
Area forecast discussion, Oct 30, 8:47 PM CDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 847 PM CDT THU OCT 30 2014 .UPDATE... EVENING SURFACE ANALYSIS INDICATES DRY COLD FRONT MOVING INTO SW AR AND WILL GRADUALLY MOVE THROUGH THE REGION TONIGHT. DRY CONDITIONS EXIST WITH AROUND 0.5 INCH PWS AREAWIDE. DUE TO SOME ISENTROPIC LIFT IN THE N...SOME MID/HIGH CLOUDS ARE MOVING THROUGH BUT NOT EXPECTING THESE TO IMPACT LOWS TONIGHT. WV IMAGERY INDICATES A S/WV MOVING THROUGH E AR. AS THIS AND ANOTHER STRONG S/WV OVER NRN MN MOVES SE AND GRADUALLY PHASES WITH THE DEEP UPPER TROUGH OVER THE ERN CONUS TONIGHT INTO FRIDAY...EXPECT THE FRONT TO THE W TO MOVE THROUGH AND STRONG HIGH PRESSURE OVER THE NRN HIGH PLAINS TO GRADUALLY TO BUILD TO THE SE. DUE TO A STRONG INCREASING PRESSURE GRADIENT FROM HIGH PRESSURE BUILDING IN...WINDS WILL GRADUALLY INCREASE IN THE DELTA EARLY TOMORROW MORNING. OVERALL...LOWS LOOK GOOD OVERNIGHT. MADE SMALL TWEAKS TO HOURLY TEMPS/DEWPOINTS/SKY GRIDS. REST OF THE FORECAST IS ON TRACK. /DC/ && .AVIATION... ALTHOUGH THERE WILL BE SOME SCT-BKN ALTOCUMULUS OVER GLH-GWO-GTR BEFORE 06Z...VFR CONDITIONS WILL PREVAIL. SOME STRATOCUMULUS WILL ALSO DEVELOP BY 31/17Z AND MAY BECOME BROKEN AROUND GTR/MEI...BUT CEILINGS SHOULD REMAIN AT OR ABOVE 3500 FT. WINDS WILL BE GENERALLY CALM OVERNIGHT...BUT INCREASE FROM THE NORTHWEST BY 31/17Z WITH SUSTAINED 15 AND GUSTS TO 25 KNOTS COMMON IN THE AFTERNOON. /26/ && .PREV DISCUSSION... /ISSUED 421 PM CDT THU OCT 30 2014/ SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...ANOTHER COOLER AND DRIER AIRMASS IS IN PLACE OVER THE REGION FOLLOWING YESTERDAYS COLD FRONT PASSAGE. THE 12Z KJAN SOUNDING SHOWED 0.36 INCH PW VALUES OVER THE AREA. ANOTHER COLD FRONT IS EXPECTED TO MOVE INTO THE AREA ON FRIDAY. THIS WILL ONLY REINFORCE THE COOLER AIRMASS IN PLACE. OVERNIGHT LOWS ON SATURDAY MORNING WILL BRING THE POTENTIAL FOR OUR FIRST FREEZE FOR SOME LOCATIONS. HOWEVER...A TIGHTENED PRESSURE GRADIENT MAY LIMIT JUST HOW COLD WE GET. WHILE FROST WILL BE POSSIBLE IN SOME PLACES...THIS SUSTAINED WIND WILL ALSO LIMIT HOW WIDESPREAD FROST WILL BE. IT LIKELY WOULD BE CONFINED TO NORTHERN PORTIONS OF THE AREA. HIGHS ON SATURDAY WILL BE BELOW NORMAL FOR THE AREA WITH TEMPERATURES RUNNING IN THE 50S AND LOWER 60S THANKS TO DECENT CAA. ANOTHER NIGHT OF MORE WIDESPREAD FREEZING TEMPERATURES WILL BE POSSIBLE SUNDAY MORNING AS THE 1030MB SFC HIGH SETTLES OVER THE REGION. THIS WILL ALLOW FOR MUCH CALMER WINDS OVERNIGHT AND CLEAR SKIES. THIS LIKELY WILL BE THE COLDEST NIGHT WE HAVE SEEN THUS FAR THIS SEASON. WIDESPREAD FROST MAY BE MORE OF A CONCERN SATURDAY NIGHT/SUNDAY MORNING AND WILL KEEP MENTION OF THIS IN THE HWO AND GRAPHICS. /28/ LONG TERM...SUNDAY THROUGH THURSDAY...EXPECT WARMER TEMPERATURES ON SUNDAY WITH SOUTHEAST WINDS AND SUNNY SKIES WITH HIGHS IN THE 60S. THE WARMUP WILL CONTINUE ON MONDAY WITH STRONG SURFACE RIDGING AND WARM SOUTHEAST FLOW. THINGS WILL CHANGE ON TUESDAY WITH A DEEP UPPER TROUGH OVER THE PLANES AND ASSOCIATED COLD FRONT THAT WILL EXTEND ACROSS ARKANSAS INTO NORTHEAST TEXAS BY TUESDAY MORNING. EXPECT MOST OF THE AREA TO REMAIN DRY ON TUESDAY AS THE SURFACE RIDGE HANGS ON OVER THE AREA. BOTH THE GFS/ECMWF BRING THE BOUNDARY INTO THE DELTA TUESDAY NIGHT INTO WEDNESDAY WITH SHOWERS AND THUNDERSTORMS DEVELOPING. THE MODELS DIVERGE IN THERE SOLUTIONS WEDNESDAY AND THURSDAY WITH GFS MORE PROGRESSIVE WITH THE BOUNDARY DRYING THINGS OUT THURSDAY...BUT ECMWF CUTS OFF A LOW OVER WEST TEXAS AND KEEPS THE BOUNDARY OVER THE AREA THROUGH THURSDAY WITH A CONTINUED CHANCE FOR THUNDERSTORMS. WILL KEEP THUNDERSTORM CHANCES IN THE FORECAST THROUGH THE END OF THE PERIOD. /15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 46 69 34 58 / 0 0 0 0 MERIDIAN 40 71 32 60 / 0 0 0 0 VICKSBURG 44 71 32 57 / 0 0 0 0 HATTIESBURG 44 74 35 60 / 0 0 0 0 NATCHEZ 48 71 33 57 / 0 0 0 0 GREENVILLE 49 64 32 54 / 0 0 0 0 GREENWOOD 46 63 30 55 / 0 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DC/26/28/15
Hazardous weather outlook, Oct 30, 2:19 PM CDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 219 PM CDT THU OCT 30 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 311930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 219 PM CDT THU OCT 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY... THE COLDEST AIR OF THE SEASON WILL ARRIVE FRIDAY AND LEAD TO FROST DEVELOPMENT EARLY SATURDAY AND SUNDAY MORNINGS. WITH TEMPERATURES FALLING TO...AND PERHAPS JUST BELOW...FREEZING FOR 1 TO 2 HOURS... DAMAGE TO UNPROTECTED TENDER VEGETATION COULD OCCUR. CURRENTLY IT LOOKS LIKE TO BEST POTENTIAL FOR FROST WILL BE EARLY SUNDAY MORNING AND OVER MUCH OF THE OUTLOOK AREA. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. 19 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 3:23 AM CDT | Freeze Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 25 hr |
Nearby
Freeze Warnings in Mississippi, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.